Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa:shaking side affects

Posted by Mare on April 23, 1999, at 16:20:09

In reply to celexa:shaking side affects, posted by kelli on April 23, 1999, at 13:31:33

Hi Kelly -- I haven't noticed any shaking. I urge you, though, to give it a little time. Most of my side effects disappeared after a few weeks ago, and the pay-off has been a much happier, calmer mood. I'd take those side effects any day for the way I am feeling now. No harm, though, in asking your doctor if you should start at a lower dose, i.e. cut the tablets in half. You do sound like a bitty thing at 105 pounds!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mare thread:5224